| Model Number |
C502 |
| Medical Device Problem Codes |
Low Test Results (2458); Insufficient Device Problem Information (3190); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service engineer checked the analyzer; there were no abnormalities.Precision testing was performed and passed successfully.The customer ran quality control successfully.The investigation could not identify a product problem.The cause of the event could not be determined.
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with the trsf2 (tina-quant transferrin ver.2) assay on a cobas 8000 c 502 module.The sample initially resulted in a trsf2 value of 195 mg/dl.The sample was repeated on (b)(6) 2023, resulting in a value of 248 mg/dl.The repeat result was deemed correct.The initial questionable result was reported outside of the laboratory.The trsf2 reagent lot was 63631201 with an expiration date of 31-mar-2024.